# SDR MASA2022020800034

- Difficulty date: February 8, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 25,779 hours, 22,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 13/14 A/C FLR LVL EXIT SIGNS (1) BULB INOP EACH. RELAMPED.
